Search - Institut de Mathématiques et de Modélisation de Montpellier Access content directly

Filter your results

57 Results
Domains : math.math-gt
Image document

Orbitwise countings in H(2) and quasimodular forms

Samuel Lelièvre , Emmanuel Royer
International Mathematics Research Notices, 2006, 2006, Article ID 42151, 30 p. ⟨10.1155/IMRN/2006/42151⟩
Journal articles hal-00008577v2

Gap-labelling conjecture with nonzero magnetic field

Moulay Tahar Benameur , Varghese Mathai
Advances in Mathematics, 2018, 325, pp.116-64. ⟨10.1016/j.aim.2017.11.030⟩
Journal articles hal-01827033v1
Image document

Cycles géométriques réguliers

Guillaume Bulteau
Bulletin de la société mathématique de France, 2015, 143 (fascicule 4), pp.727-761. ⟨10.24033/bsmf.2703⟩
Journal articles hal-01169846v1

Lattices, injective metrics and the $K(\pi,1)$ conjecture

Thomas Haettel
Preprints, Working Papers, ... hal-03400118v1

The coarse Helly property, hierarchical hyperbolicity, and semihyperbolicity

Thomas Haettel , Nima Hoda , Harry Petyt
Preprints, Working Papers, ... hal-02956912v1

On the singular braid monoid

V. V. Vershinin
St. Petersburg Mathematical Journal, 2010, 21, pp.693-704. ⟨10.1090/S1061-0022-2010-01112-9⟩
Journal articles hal-00020093v1
Image document

Noncongruence subgroups in H(2)

Pascal Hubert , Samuel Lelièvre
International Mathematics Research Notices, 2005, 1, pp.47-64. ⟨10.1155/IMRN.2005.47⟩
Journal articles hal-00003188v1

Extra large type Artin groups are CAT(0) and acylindrically hyperbolic

Thomas Haettel
Preprints, Working Papers, ... hal-02157743v1

On the pure virtual braid group $PV_3$

V. G. Bardakov , R. Mikhailov , Vladimir Vershinin , Jie Wu
Preprints, Working Papers, ... hal-00803753v1

On the inverse braid and reflection monoids of type $B$

Vladimir Vershinin
Sibirskij Matematičeskij Žurnal : Akademija Nauk SSSR, Sibirskoe Otdelenie, 2009, 50 (5), pp.798-802. ⟨10.1007/s11202-009-0090-8⟩
Journal articles hal-00795166v1

Enlargeability, foliations, and positive scalar curvature

Moulay Benameur , James L. Heitsch
Inventiones Mathematicae, 2019, 215 (1), pp.367-382. ⟨10.1007/s00222-018-0829-6⟩
Journal articles hal-01819124v1

A symbol calculus for foliations

Moulay Tahar Benameur , James Heitsch
Journal of Noncommutative Geometry, 2017, 11 (3), pp.1141-1194. ⟨10.4171/JNCG/11-3-11⟩
Journal articles hal-01819169v1

Geometrisation of 3-manifolds

Sylvain Maillot , Laurent Bessières , Gérard Besson , Michel Boileau , Joan Porti
European Mathematical Society, pp.237, 2010, EMS Tracts in Mathematics
Books hal-00796505v1

On the quantum Teichmüller invariants of fibred cusped 3-manifolds

Stéphane Baseilhac , Riccardo Benedetti
Geometriae Dedicata, In press, 197 (1), pp.1-32. ⟨10.1007/s10711-017-0315-0⟩
Journal articles hal-01812027v1
Image document

Quantum topology and curve counting invariants

Andrea Brini
Preprints, Working Papers, ... hal-01474196v1

Non ambiguous structures on 3-manifolds and quantum symmetry defects

Stéphane Baseilhac , Riccardo Benedetti
Quantum Topology, 2017, 8 (4), pp.749 - 846. ⟨10.4171/QT/101⟩
Journal articles hal-01811991v1

Hyperbolic rigidity of higher rank lattices

Thomas Haettel , Vincent Guirardel , Camille Horbez
Annales Scientifiques de l'École Normale Supérieure, 2020, 53 (2), pp.439-468. ⟨10.24033/asens.2425⟩
Journal articles hal-01814136v1

The Higson-Roe exact sequence and $\ell^2$ eta invariants

Moulay Tahar Benameur , Indrava Roy
Journal of Functional Analysis, 2015, 268 (4), pp.974-1031. ⟨10.1016/j.jfa.2014.11.006⟩
Journal articles hal-01819165v1
Image document

Prime arithmetic Teichmüller discs in H(2)

Pascal Hubert , Samuel Lelièvre
Israel Journal of Mathematics, 2006, 151, pp.281-321. ⟨10.1007/BF02777365⟩
Journal articles hal-00001002v2

Traces on ideals in pivotal categories

Nathan Geer , Bertrand Patureau-Mirand , Alexis Virelizier
Quantum Topology, 2013, Volume 4, Issue 1, 2013, pp. 91-124. ⟨10.4171/QT/36⟩
Journal articles hal-00603996v1
Image document

Ricci flow on open 3-manifolds and positive scalar curvature

Laurent Bessières , Gérard Besson , Sylvain Maillot
Geometry and Topology, 2011, 15 (2), pp.927-975. ⟨10.2140/gt.2011.15.927⟩
Journal articles hal-00445607v1
Image document


Ivan Babenko , Thiziri Moulla
Preprints, Working Papers, ... hal-03407905v1

A link condition for simplicial complexes, and CUB spaces

Thomas Haettel
Preprints, Working Papers, ... hal-03854673v1

Random walk speed is a proper function on Teichm\"uller space

Aitor Azemar , Vaibhav Gadre , Sébastien Gouëzel , Thomas Haettel , Pablo Lessa , et al.
Preprints, Working Papers, ... hal-03903088v1
Image document

One-ended 3-manifolds without locally finite toric decompositions

Sylvain Maillot
Preprints, Working Papers, ... hal-02997660v1

Kirby elements and quantum invariants

Alexis Virelizier
Preprints, Working Papers, ... hal-00021255v1
Image document

Siegel-Veech constants in H(2)

Samuel Lelièvre
Preprints, Working Papers, ... hal-00004607v1

Injective metrics on buildings and symmetric spaces

Thomas Haettel
Preprints, Working Papers, ... hal-03228807v1

The higher twisted index theorem for foliations

Moulay Tahar Benameur , Alexander Gorokhovsky , Eric Leichtnam
Journal of Functional Analysis, 2017, 273 (2), pp.496-558. ⟨10.1016/j.jfa.2017.03.009⟩
Journal articles hal-01819109v1

An interesting example for spectral invariants

Moulay Tahar Benameur , J. L. Heitsch , Charlotte Wahl
Journal of K-theory , 2014, 13 (2), pp.305-311. ⟨10.1017/is014002020jkt255⟩
Journal articles hal-01819153v1